# SDR CALA2018081701806

- Difficulty date: August 15, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N26906
- Make and model: Boeing 787-8
- Aircraft serial: 34829
- Aircraft time: 23,792 hours, 3,032 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 1527633154
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK ON RT WING FIXED TE AUX RIB ASSY, UPPER OTBD AREA.   PERFORMED A REPAIR ON THE RIB IAW ECRA 5751-01-298.  MAJOR REPAIR.
